| Model Number |
305C223 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
08/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure and can be resolved with medical treatment or the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that the same day post implant of this aortic bioprosthetic valve, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as sinus bradycardia.No additional adverse patient effects were reported.